# SDR 06FDEA0228

- Difficulty date: January 16, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 12,956 hours, 6,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK R4 FR 54.2 - 58 HAS 4 AREAS OF CORROSION, 2 EA AREAS OF CORROSION.  REMOVED AND FOUND TO BE WITHIN LIMITS OF A300-600 SRM 53-10-16, 2 EA AREAS OUT OF LIMITS.  REPAIRED IAW A300-600 SRM 53-10-16 PARA 4B FIG 201.
